# SDR SWAA2022021170446

- Difficulty date: February 9, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737*
- Aircraft serial: 33855
- Aircraft time: 55,863 hours, 33,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACKS AT LOCATIONS M1669; M1670; M1674 & M1675 ; BATTERY PACKS AT LOCATIONS M1669; M1670; M1674 & M1675 FAILED CAPACITY TEST / [01] R&R BATTERY PACKS AT LOCATIONS M1669; M1670; M1674 & M1675 PER MM 33-51-06
